# SDR 2010F00138

- Difficulty date: June 28, 2010
- Submitted: June 29, 2010
- Operation: General aviation
- Aircraft: N807FX
- Make and model: Aerosp ATR72
- Aircraft serial: 383
- Aircraft time: 32,571 hours, 36,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571303204
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BEYOND ALLOWABLE LIMITS. CUT OUT DAMAGED AREA IAW ATR 72 SRM 53-00-00 FIG 403 REV 77. INSTALLED REPAIR PER ATR 72 SRM 53-00-00 FIG 403. APPLIED FILLET SEAL TO DOUBLER AND TOP COATED PER ATR 72 SRM 51-22-02 AND SRM 51-21-27 REV 77.
